# SDR SIMA20230918003

- Difficulty date: September 18, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 48,204 hours, 30,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003293007
- Condition: Misrepaired
- Location: Fr 9-10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RE EVALUATE EXISTING SKIN REPAIR BETWEEN FR9-10 AND STR 20L-21L (MAJOR REPAIR) -C/A-PERFORMED ONE TIME REPAIR OF EXISTING SKIN REPAIR BETWEEN FR9-10 AND STR 20L-21L IAW ERS-EJ-53DF-4853 OPS PT B PERMANENT REPAIR
